# SDR VGQY2010080400054

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 940 APPROX RBL 60 TENSION TIE FWD CHANNEL FOUND CRACKED.  CRACKED ‘C’ CHANNEL AT BS 940 TRIMMED OUT AS PER SRM 53-10-11 FIGURE 2 REVISION 117.  HFEC INSPECTION CARRIED OUT ON THE TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT.  FABRICATED REPAIR CHANNEL AND ANGLES AS PER SRM 53-10-11 FIGURE 2 REVISION 117, HEAT TREATED AS PER BAC 5602, HARDNESS TESTED AS PER BAC 5946 AND CONDUCTIVITY TESTED AS PER BAC 5651.  FABRICATED REPAIR CHANNEL AND ANGLES HOLES PICK UP, PROTECTED AND INSTALLED AS PER SRM 51-30-05, 51-10-02 AND SRM 53-10-11 FIGURE 2 REVISION 117.
